# SDR USAASB00057

- Difficulty date: February 28, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 3233 · Landing Gear Actuator
- Part: Lock Actuator
- Part number: 69355003
- Condition: Failed
- Location: Rt Mlg
- Part time: 75,740 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD - FLT 2722 - ON CLIMB-OUT FROM IAD, CAPT REPORTED THE RT MAIN GEAR WOULD NOT COME UP ON GEAR RETRACTION.  CREW CYCLED GEAR BUT RT MAIN GEAR WOULD NOT INDICATE UP AND LOCKED.  FLT RETURNED TO FIELD AT IAD AND LANDED W/O INCIDENT.  NO EMERGENCY WAS DECLARED.  MX R/R''D RT MLG UPLOCK SENSOR (P/N 189929).  CYCLED GEAR UP/DOWN SEVERAL TIMES.  ALL IND NORMAL PER MM 32-61-21.  FLT 8028 - FEB 29, 2000, DURING CLIMB-OUT AND AFTER GEAR RETRACTION, RT MAIN GEAR RED LIGHT REMAINED ON 30 SECONDS LONGER THAN NORMAL.  CAPT RECYCLED GEAR AND LIGHT REMAINED ON PERMANENTLY.  GEAR HANDLE WAS MOVED OFF POSITION AND RT MAIN GREEN LIGHT CAME ON.  GEAR WAS LOWERED AGAIN, ALL THREE GEAR GREEN LIGHTS WERE RECEIVED.  RETURN TO DCA.
